Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Nosebleeds, nausea, headaches, pressure on face. Taking remicade. History of sinus tachycardia. Cure?

I just had a nosebleed and kind of freaked out about it. After it was done I felt nauseated, probably from the blood , and now my head aches a little bit, but I have a lot pressure on my face now. I historically don t get nosebleeds. My house is very dry as our humidifier doesn t work anymore and it s about 15 degrees where I live right now. I do see a cardiologist for inappropriate sinus tachycardia where I am just exercising right now for it, and I also have crohn s disease, but it s under control with Remicade and I am not symptomatic at this time.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Welcome in H.C.M. for consultation.
I have gone through your query regarding nose bleeding and feeling of pressure on face.
I suspect that you are having hypertension, which is responsible for nose bleeding your sinus tachycardia is also favoring this.
With Regards.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor